Stanback headache fast pain relief powder, Original - 2 ea
Aspirin is used to reduce fever and relieve mild to moderate pain from conditions such as muscle aches, toothaches, common cold, and headaches. It may also be used to reduce pain and swelling in conditions such as arthritis. Aspirin is known as a salicylate and a nonsteroidal anti-inflammatory drug (NSAID). It works by blocking a certain natural substance in your body to reduce pain and swelling.
Aspirin 845 mg, Caffeine 32 mg, Salicylamide 200 mg.
Colloidal Silicon Dioxide, Docusate Sodium, Potassium Chloride.
Adults: Stir 1 powder in water or other liquid, or place on tongue and follow with liquid. May be repeated in 4 hours. Do not take more than 4 powders in 24 hours. Children: do not give to children under 12 years old unless told to do so by a doctor.
Children and teenagers should not use this product for chicken pox or flu symptoms before a doctor is consulted about reye syndrome, a rare but serious illness reported to be associated with aspirin.
Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a doctor or poison control center immediately. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
It is especially important not to use aspirin during the last 3 months of pregnancy unless specifically directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Alcohol warning: if you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding. This product contains aspirin and should not be taken by individuals who are sensitive to aspirin.
Do not take for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists or gets worse, if new symptoms occur, or if redness or swelling is present consult a doctor because these could be signs of a serious condition.
Shipping Weight : 0.30 lb
Most Helpful Customer Reviews!
Overall Customer Rating of 1 Reviews: